# SDR CALA9601082

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Engine: Pwa JT8D217
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 749965
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 24,831 hours
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

THE NR 2 ENGINE OIL TEMPERATURE APPROACHED REDLINE AFTER TAKEOFF FROM SFO.  THE TEMPERATURE INCREASE WAS ACCOMPANIED BY OIL PRESSURE DROP.  THE NR 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS RETURNED TO SFO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE OIL COOLER AT FAULT.  THE OIL COOLER WAS REMOVED AND REPLACED.  THE ENGINE WAS RUN WITH NO LEAKS NOTED AND ALL ENGINE INDICATIONS WERE NORMAL.  PART TOTAL CYCLES, 12,240.
